I've been using the Depo shot every 3 months for almost 2 years now. I haven't had a period/bled the whole time... until now, and I've been bleeding dark blood for 3 days now. My last shot was 2 months ago. Is something wrong with me?
The Manufacturer recommends that you do not use Depo Provera as long term contraception (longer than 2 years). They say that if you have no other option, that you take a break every couple of years.
This is your body needing that break.
You can see this info by going to the Manufacturer's website.
Long term use of this Drug increases your risk of bone thinning & other problems.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - I started my period, and its brown blood which I've been told is normal but I've been
Posted 13 Mar 2014 • 1 answer
Posted 18 Sep 2014 • 2 answers
Posted 21 Jan 2015 • 1 answer
Posted 14 Oct 2015 • 1 answer
Posted 30 Nov 2015 • 1 answer